# SDR ASAA1057328

- Difficulty date: February 5, 2010
- Submitted: February 9, 2010
- Operation: Air carrier
- Aircraft: N585AS
- Make and model: Boeing 737890
- Aircraft serial: 35683
- Aircraft time: 9,241 hours, 2,803 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Door
- Part number: M0DREF272668
- Condition: Out Of Rig
- Location: Ram Deflector
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT RAM DEFLECTOR DOOR INOP.  RE-ACTIVATED RT RAM AIR MODULATING SYSTEM PER AMM 21-00-00 / 901.  SEE L/P 6597981 FOR C/B'S OPENED & CLOSED.  RIGGED RAM AIR DEFLECTION DOOR & MODULATING PANELS PER AMM 21-51-22-400-803.  PERFORMED OPS CHECK PER AMM 21-51-21-401-801 & OPS NORMAL.  THIS CLEARS MEL 21 5C.  C/N 0205009 REMOVED.  SEAMC NOTIFIED.
